# SDR N6WA2013080402

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 21,776 hours, 14,880 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL ALTITUDE WITH AUTOPILOT ENGAGED (RETURN FROM FLIGHT, FUEL REQUIREMENT FOR A/P INOPERATIVE.
